# SDR CALA2017121904531

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 89,260 hours, 15,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070004100
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT HOLDER BROKEN AT DOOR 3R. FLASHLIGHT CRADLE HAS ONE CLIP BROKEN AT 3R. REMOVED AND INSTALLED NEW EMERGENCY FLASHLIGHT BRACKET REF AMM 25-00-00
